# SDR CALA2014071400912

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 53,825 hours, 18,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RAIL ASSEMBLY AT STATION 500D FOR FBB AFT BULKHEAD CTR WALL PNL HAS CORROSION.  R & R LOWER RAIL ASSEMBLY.  PN 143A9485Y35 AT STATION 500D IAW SRM 51-40-02 & IPC 53-11-01-43.
